Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 16  Number 3  (2020)

 

 

Contents

 

Three-Dimensional Blasius Flow of a Non-Newtonian Fluid
pp. 355-369
Shashi Prabha Gogate S, Mohan Babu V., Pandurangappa C

Identification of the Time-Dependent Point Source in a System of two Coupled Two Dimension Diffusion-Advection-Reaction Equations: Application to Groundwater Pollution Source Identification
pp. 371-394
Alpha Omega Soko, Okelo Jeconiah Abonyo and Verdiana Grace Masanja

Weiner Index of a Vertex with Respect to a CDPU Set
pp. 395-401
Beena Koshy

 

Modelling Childhood Infectious Diseases with Infectious Latent and Loss of Immunity
pp. 403-417
I A Moneim and G Mosa

f-Biharmonic Submanifolds in S-Space Form
pp. 419-429
Najma Abdul Rehman

 

Existence of aWeak Solution to the Maxwell-Stokes Type Equation Associated with a Slip-Navier Boundary Condition
pp. 431-451
Junichi Aramaki

Analysis of the Viscous Force on Pressure Gradient in MHD Flow Through an Underground Pipe in the Presence of an Inclined Magnetic Field
pp. 453-466
Anthony A. Zeno, Sr. Dr. Agnes Njeri and Dr. Mary Wainaina

New Exact Solutions of the Time-space Fractional order (1 + 3) - Dimensional Burger Equation
pp. 467-479

Dan Zhang y and Zejian Cui

Interior Bias Odd Domination of a Graph
pp. 481-494
V. G. Bhagavathi Ammal and M. Mahiba

On the ImageWatermarking of Compressed Image Samples Using Singular Value Thresholding in the Wavelet Domain
pp. 495-507
U. Naveenakumara and A. Padmanabha Reddy

Improved Estimates on Initial Coefficients of Certain Subclasses of Bi-univalent Functions
pp. 507-514
Amol B Patil and Uday H Naik

Some New Improved Classes of Estimators Using Multiple Auxiliary Information
pp. 515-528
Shashi Bhushan, Raksoni Gupta, Saurabh Singh and Anoop Kumar1

 

 

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact